# SDR FDEA201211234137

- Difficulty date: November 23, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR INNER SKIN, EDGE OF LIGHTING HOLE, NR 4 BEAM, CRACKED.  REPAIRED IAW EA F-5210-162564. MAJOR REPAIR.
